zbMATH — the first resource for mathematics

Elliptic differential dilation-contraction problems on manifolds with boundary. (English. Russian original) Zbl 1373.58012
Differ. Equ. 53, No. 5, 665-676 (2017); translation from Differ. Uravn. 53, No. 5, 672-683 (2017).
Summary: We give a statement of dilation-contraction boundary value problems on manifolds with boundary in the scale of Sobolev spaces. For such problems, we introduce the notion of symbol and prove the corresponding finiteness theorem.
58J32 Boundary value problems on manifolds
47A53 (Semi-) Fredholm operators; index theories
58J05 Elliptic equations on manifolds, general theory
Full Text: DOI
[1] Savin, A.Yu.; Sternin, B.Yu., Elliptic dilation-contraction problems on manifolds with boundary. \(C\)*-theory, Differ. Equations, 52, 1331-1340, (2016) · Zbl 06695400
[2] Ambartsumyan, V.A., On theory of fluctuations in milky way, Dokl. Akad. Nauk SSSR, 44, 244-247, (1944)
[3] Ockendon, J.R.; Tayler, A.B., The dynamics of a current collection system for an electric locomotive, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 322, 447-468, (1971)
[4] Hall, A.J.; Wake, G.C., A functional differential equation arising in the modeling of cell growth, J. Aust. Math. Soc. Ser. B, 30, 424-435, (1989) · Zbl 0689.34063
[5] Bitsadze, A.V.; Samarskii, A.A., Some elementary generalizations of linear elliptic boundary value problems, Dokl. Akad. Nauk SSSR, 185, 739-740, (1969) · Zbl 0187.35501
[6] Rossovskii, L.E., Elliptic functional-differential equations with contraction and expansion of the arguments of an unknown function, Sovrem. Mat. Fundam. Napravl., 54, 3-138, (2014)
[7] Novikov, S.P.; Sternin, B.Yu., Traces of elliptic operators on submanifolds and K-theory, Soviet. Math. Dokl., 7, 1373-1376, (1966) · Zbl 0174.41302
[8] Novikov, S.P.; Sternin, B.Yu., Elliptic operators and submanifolds, Soviet Math. Dokl., 7, 1508-1512, (1966) · Zbl 0174.41303
[9] Antonevich, A.B., Lineinye funktsional’nye uravneniya. Operatornyi podkhod, Minsk: Universitetskoe, 1988. Engl. transl.: Linear Functional Equations. Operator Approach, Basel: Birkhauser Verlag, 1996.
[10] Savin, A.; Sternin, B., Elliptic theory for operators associated with diffeomorphisms of smooth manifolds, 1-26, (2013) · Zbl 1269.58009
[11] Nguen, L.L., Sobolev problems for finite group actions, Tr. Moskov. Fiz.-Tekhn. Inst., 4, 125-133, (2012)
[12] Savin, A.Yu.; Sternin, B.Yu., On nonlocal Sobolev problems, Dokl. Math., 88, 421-424, (2013) · Zbl 1280.58015
[13] Loshchenova, D.A., Sobolev problems associated with Lie group actions, Differ. Equations, 51, 1051-1064, (2015) · Zbl 1339.58012
[14] Agranovich, M.S., Sobolevskie prostranstva, ikh obobshcheniya i ellipticheskie zadachi v oblastyakh s gladkoi i lipshitsevoi granitsei, Moscow, 2014. Engl. transl.: Sobolev Spaces, Their Generalizations and Elliptic Problems in Smooth and Lipschitz Domains, Cham: Springer International Publ., 2015.
[15] Savin, A.Yu., On the symbol of nonlocal operators in Sobolev spaces, Differ. Equations, 47, 897-900, (2011) · Zbl 1236.58034
[16] Rempel, S.; Schulze, B.-W., A theory of pseudodifferential boundary value problems with discontinuity conditions, Ann. Global Anal. Geom., 2, 163-251, (1984) · Zbl 0566.35099
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.